ICD-10 Diagnosis Code T49.91XD

Poisoning by unsp topical agent, accidental, subs

Diagnosis Code T49.91XD

ICD-10: T49.91XD
Short Description: Poisoning by unsp topical agent, accidental, subs
Long Description: Poisoning by unspecified topical agent, accidental (unintentional), subsequent encounter
This is the 2018 version of the ICD-10-CM diagnosis code T49.91XD

Valid for Submission
The code T49.91XD is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Topical skin/eye/ENT/dental drugs (T49)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T49.91XD is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 949 - AFTERCARE WITH CC/MCC
  • 950 - AFTERCARE WITHOUT CC/MCC

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Present on Admission (POA) Additional informationCallout TooltipPresent on Admission
The Present on Admission (POA) indicator is used for diagnosis codes included in claims involving inpatient admissions to general acute care hospitals. POA indicators must be reported to CMS on each claim to facilitate the grouping of diagnoses codes into the proper Diagnostic Related Groups (DRG). CMS publishes a listing of specific diagnosis codes that are exempt from the POA reporting requirement.

The code T49.91XD is exempt from POA reporting.

Synonyms
  • Accidental poisoning caused by drug primarily affecting mucous membrane
  • Accidental poisoning caused by drugs primarily affecting skin, mucous membrane, ophthalmological, otorhinolaryngological and dental drugs
  • Accidental poisoning caused by skin drug
  • Eye, otorhinolaryngological, skin and dental drug poisoning
  • Miscellaneous topical preparations poisoning
  • Overdose of drug groups and agents primarily acting on the skin
  • Poisoning caused by skin AND/OR mucous membrane drug
  • Topical dermatological preparation overdose

Previous Code
Previous Code T49.91XA
Next Code
T49.91XS Next Code